# SDR SWAA2013041915012

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 13,849 hours, 8,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATTERY PACK CHARGER FAILED FUNCTIONAL TEST.  REMOVED AND REPLACED BATTERY PACK CHARGER UNIT PER MM.
